Need treatment? Find help or get online counseling right now!

Archives for June, 2016

Bipolar Medication

Body Shaming Weighing You Down?

People with bipolar disorder often struggle with weight gain, because it's a side effect of so many medications used to treat depression and mania. Compounding the issue is the fact that the more you worry about weight and try to "shed the pounds" the harder it may be to lose weight. Meanwhile, all you accomplish is feeling bad about your body.

I recommend a different approach, one that focuses on health and...
Continue Reading

Interview on Side Effects of ADHD Meds

Tune in tomorrow, Wednesday, June 8 @ 11:30 AM eastern time, when I'll be interviewed on SiriusXM Dr. Radio (Channel 110) about the side effects of ADHD meds (partnering with the nonprofit  that works to inform the public about risks and benefits of all types of medications).

It's a short interview — 30 minutes — and people will be calling in with questions.

If you're interested, check it out and let me know what you...
Continue Reading